# SDR 2006FA0000017

- Difficulty date: June 20, 2005
- Submitted: January 10, 2006
- Operation: General aviation
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 23056EGD
- Part serial: 335
- Condition: Failed
- Location: Crossfeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED TO REPLACE EXISTING PART DUE TIME CHANGE.  WHEN PART WAS INSTALLED, PART FUNCTIONED FINE.  WHEN FUEL WAS INTRODUCED TO THE SYSTEM FOR A LEAK CHECK, UNIT WAS FOUND TO NOT HOLD A SEAL.  THIS IS THE SECOND UNIT FROM SAME FACILITY THAT HAD THE SAME PROBLEM.  FUEL CROSSFEED VALVE.  WO NR 44103345  (K)
